Oxyhives ReviewOxyhives Resources

Need help finding hive relief.?

 Need help finding hive relief.?

I am 13 years old and I had an chest cold and was put on augmentin but after being on it for a few days I had an allergic reaction and now I am covered in hives from head to toe. i have been taking prednidone and benadryl and also applying caladryl but i still have not got very much relief. I tried taking an oatmeal bath but it just irritated it more I also tried cortisone spray but it also irritated the hives.this has been going on for 3 days now and any help would be appreciated.

Have you tried Reactine?

because im not a doctor and nothing you do seems to help relieve your symptoms, i suggest you go to the doctor.

take allegra d i have had hives like ten times and thats the best thing to use of course check with your doctor if you can take that drug

ok…since you didn't say, I have to ask….you did quit taking the augmentin, didn't you??????

I found this for you @ drugs.com it said
What side effects may occur when taking Augmentin

Side effects cannot be anticipated. if any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Augmentin.

* More common side effects may include:
Diarrhea/loose stools, nausea, skin rashes and hives

sounds like you need to contact your doctor to see!

you have an allergic reation to augmentin which is an anti-inflammatory drug. Apparently your allergic to that one, so you go and take the prednidone which is yet another anti-inflammatory… GIRLFRIEND YOU ARE ALLERGIC TO ANTI-INFLAMMATORIES. STOP TAKING THEM. Stick with benadryl, you should be fine. and the calamine lotion… you are wasting your $$$$$

I'm surprised you still have hives while taking predisone. It's a very powerful medicine. if that doesn't work, nothing else much will, unless the dose wasn't strong enough. the benadryl is great for for reducing itching and for most people it would get rid of hives too. Avoid heat as this aggravates hives. if you continue to to have hives after the doctor stops the predisone, there is a medicine called doxepin. It's an antidepressant, but it is often prescribed for stubborn chronic hives. three days are not chronic and I don't no if they would give it to a 13 year old. you really should ask your doctor. Follow your doctors advise.

you should not have an allergic reaction for that long, contact your doctor again and make sure that he/she knows that you are still experiences hives. you may need a stronger prescription, just call the doctor again.

get off all that crap you are taking-this stuff is toxic for your body-let it clean itself.give at least 72 hours.by the way where are your parents?

Need help finding hive relief.?

Recommended Reading